MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4, a5, a6, patient information: the customer did not have the information, and they decline to provide it due to patient privacy.Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, it was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was explanted from the patient¿s right eye due to an unknown reason.The replacement lens is another johnson and johnson iol model, za9003 10.5 diopter.There were no complications such as a capsule, vitrectomy, or sutures.The ophthalmic viscosurgical device (ovd) used is duovisc.No further information is available.
 
Additional Manufacturer Narrative
Additional information.Section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: november 13, 2025.Section h3: evaluated by manufacturer? yes.Device evaluation: the lens was visually inspected under magnification revealing that the lens had a small cut on the edge, consistent with a lens that was explanted.No further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drt model lens.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.Section g4: pma/510(k) number: p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23330087
Report Number3012236936-2025-000268
Device Sequence Number9910042
Product Code MFK
UDI-Device Identifier05050474812949
UDI-Public(01)05050474812949(17)260921
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Model NumberDRT375
Device Catalogue NumberDRT3750110
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer12/03/2025
12/15/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/10/2025
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC OVD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale